# SDR AALA961224

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, FOUND THE EMERGENCY EXIT FLOOR PATH LIGHTS AT ROWS 8H AND 12H INOPERATIVE.  SECURED CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
